MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ELECTRIC BIG WHEEL STRETCHER; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ELECTRIC BIG WHEEL STRETCHER; STRETCHER, WHEELED, POWERED
Catalog Number 1115000000E
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that scale was reading inaccurately.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.The device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.

Brand Name
PRIME ELECTRIC BIG WHEEL STRETCHER
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key25164419
Report Number0001831750-2026-00037
Device Sequence Number21382449
Product Code FPO
UDI-Device Identifier07613327278217
UDI-Public(01)07613327278217
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000000E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown